# SDR HEEA955327

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2268W
- Make and model: Bell 206B-3
- Aircraft serial: 3606
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Damaged
- Location: Cockpit
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FACEPLATE BROKEN. REPLACED FACEPLATE.  REPAIRED.  FOUND MTL TO BE WAY BELOW SPECS.  REPLACED TRANSISTOR Q415.  REPLACED DIODE CR407.  REPAIRED.  FOUND UNIT TO HAVE WEAK POWER OUT.  TRIED ADJUSTING POWER OUT TO SPECS.  NO HELP.  REPLACED CAVITY TUBE 101. REPAIRED.ADJUSTED FREQUENCY.  BENCH CHECK GOOD.
